• Vagisan
  • FAQ
  • Vagisan MoistCream
  • I experience a burning sensation after applying Vagisan MoistCream to the external genital area and vaginal opening. Is this normal? Can I and should I continue to use the cream?

FAQ - Vagisan MoistCream

If you have any other questions, send us an e-mail.

I experience a burning sensation after applying Vagisan MoistCream to the external genital area and vaginal opening. Is this normal? Can I and should I continue to use the cream?

It is normal to feel a slight burning momentarily after applying Vagisan MoistCream. Even the application of gels may show this side effect.
However, should the burning be very strong and uncomfortable and last longer than 5 to 10 minutes (possible in individual cases), we advise you stop using the cream. In such a case, rinse the external genital area with lukewarm water. We then advise against further use of the cream.

Back to overview